MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MALLEABLE SUCTION SMALL, STANDARD TIP; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MALLEABLE SUCTION SMALL, STANDARD TIP; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 9735015
Medical Device Problem Codes Device Stops Intermittently (1599); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation, thus no analysis can be done at this time.
 
Event or Problem Description
A site representative reported that during an ear, nose, and throat procedure, a malleable suction instrument was unable to be tracked by the navigation system.The instrument tracker was replaced and the issue was resolved.The procedure was completed successfully with the suction and the navigation system after a delay of less than one hour.The patient was not impacted.
 
Additional Manufacturer Narrative
Device expiration date now provided.Device manufacturing date now provided.

Brand Name
MALLEABLE SUCTION SMALL, STANDARD TIP
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6031585
Report Number1723170-2016-02610
Device Sequence Number16210887
Product Code PGW
UDI-Device Identifier00643169443501
UDI-Public00643169443501
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K133665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/20/2016
Device Catalogue Number9735015
Device Lot Number141231DR
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2016
Supplement Report FDA Received Date12/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1